# SDR USAAD97031

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - CEILING EMERGENCY LIGHTS INOPERATIVE IN ALL BUT 2 SECTIONS OF AIRCRAFT.  REPLACED BATTERIES IN POWER SUPPLIES.  CHECKS GOOD.  (M)
